On the eigenvalue asymptotics of certain Schrödinger operators

Volume 105 / 1993

Wiesław Cupała Studia Mathematica 105 (1993), 101-104 DOI: 10.4064/sm-105-1-101-104


Subelliptic estimates on nilpotent Lie groups and the Cwikel-Lieb-Rosenblum inequality are used to estimate the number of eigenvalues for Schrödinger operators with polynomial potentials.


  • Wiesław Cupała

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image